MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570600
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf device code a150103 captures the reportable event of stent premature deployment.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stent was used to treat a bile duct cancer during a biliary stent implantation procedure performed on (b)(6) 2025.During the procedure, when the device was taken out from the outer package after it was opened, the spring automatically jumped out.The procedure was completed with another device of the same type.There were no patient complications reported as a result of this event, and the patient's condition remained stable following the procedure.
 
Additional Manufacturer Narrative
Block a1: patient's identifier has been updated with the additional information received on march 17, 2025.Block h6: imdrf device code a150103 captures the reportable event of stent premature deployment.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a150103 captures the reportable event of stent premature deployment.Block h11: a wallflex biliary delivery system was received for analysis; the stent was not returned.Visual examination of the returned device did not find any damages to the delivery system.Product analysis did not confirm the reported event of stent premature deployment as this event occurred during the procedure, and it is not possible to replicate in the laboratory of analysis.Taking all available information into consideration, investigation findings do not lead to a clear conclusion about the cause of the reported event.Therefore, a review and analysis of all available information indicated the most probable cause is cause not established.

Brand Name
WALLFLEX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21628038
Report Number3005099803-2025-01027
Device Sequence Number8938901
Product Code FGE
UDI-Device Identifier08714729759249
UDI-Public(01)08714729759249(17)260301(10)33537708
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberM00570600
Device Catalogue NumberM00570600
Device Lot Number0033537708
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer03/17/2025
04/15/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date04/10/2025
05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexMale
Patient Weight55 KG